# SDR FDEA200906152106

- Difficulty date: June 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Housing
- Part number: A5714113920839
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL TANK NR 9 SLAT TRACK HOUSING IS CRACKED ON THE MOUNT. REMOVED AND REINSTALLED IN REF TO AMM 57-20-43- 4-01.  REPAIRED MOUNT IN REF TO FIRST ANGLE PROTECTION DWG A57140552.
